MathSciNet Relay Station
MathSciNet bibliographic data
MR2080396 15A45
King, Christopher; Nathanson, Michael New trace norm inequalities for $2\times 2$ blocks of diagonal matrices. Linear Algebra Appl. 389 (2004), 77–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement